Testing the rank size rule hypothesis with an efficient estimator
Ulrich Kamecke ()
Journal of Urban Economics, 1990, vol. 27, issue 2, 222-231
References: Add references at CitEc
Citations: View citations in EconPapers (7) Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:juecon:v:27:y:1990:i:2:p:222-231
Access Statistics for this article
Journal of Urban Economics is currently edited by S.S. Rosenthal and W.C. Strange
More articles in Journal of Urban Economics from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().